Results 1 to 5 of 5
  1. #1
    NEFLRick is offline Associate Member
    Join Date
    Sep 2013
    Posts
    392

    Bruise after B12 injection

    Did my first B12 injection (sub in the belly) this morning. Noticed later I have a nice little bruise where I injected. No pain or anything, just a bruise.

    I've been doing HCG 3x a week the same way with no bruises.

    I'm wondering if it's because of the volume of liquid (1ml) injected for the dose. I'm only injecting about .25ml for HCG so it's 1/4 the amount of B12. Wondering if it makes sense to break up B12 dose into 2 and just do them at two times during the day?

    Thanks.

  2. #2
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    its normal. bruise means you got blood trapped under your skin. no biggie.

  3. #3
    NEFLRick is offline Associate Member
    Join Date
    Sep 2013
    Posts
    392
    How can I keep that from happening?

  4. #4
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    you can't! you will hit a vein once in a while.

  5. #5
    NEFLRick is offline Associate Member
    Join Date
    Sep 2013
    Posts
    392
    Ah. Ok, I feel better then. It didn't hurt so I wasn't freaking about it or anything but don't want to screw anything up.

    Thanks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •